Show simple item record

dc.contributor.author BAILLIE, R
dc.contributor.author BOLLERSLEV, T
dc.date.accessioned 2010-03-09T15:29:35Z
dc.date.issued 1992
dc.identifier http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=A1992HK44700004&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
dc.identifier.citation JOURNAL OF ECONOMETRICS, 1992, 52 (1-2), pp. 91 - 113
dc.identifier.issn 0304-4076
dc.identifier.uri http://hdl.handle.net/10161/1913
dc.format.extent 91 - 113
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof JOURNAL OF ECONOMETRICS
dc.relation.isversionof 10.1016/0304-4076(92)90066-Z
dc.title PREDICTION IN DYNAMIC-MODELS WITH TIME-DEPENDENT CONDITIONAL VARIANCES
dc.type Journal Article
dc.department Economics
pubs.author-url http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=A1992HK44700004&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
pubs.issue 1-2
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 52

Files in this item

This item appears in the following Collection(s)

Show simple item record